Clen Question

Home  \  Forums  \  Anabolic Zone  \  Clen Question
AMERFOOTBALL
yesterday was the first day on clen. Had a horrible headache last night, to the point i had to vomit from it. I get headaches like this quite frequently (about once a month or so) but i haven't had one in about 2-3 months. I was wondering if maybe it was caused by the clen, or do you guys think it was just coincidence?  

07 Dec 2005 18:30

Storm
Dose? drink enough water? Takin taurine?  

07 Dec 2005 18:56
AMERFOOTBALL
sorry. dose was 100 mcg split into 2 doses yesterday. probably didn't drink enough water. not takin taurine. would you recommend the taurine?  

07 Dec 2005 19:21
jcvaughn26
[QUOTE=AMERFOOTBALL]sorry. dose was 100 mcg split into 2 doses yesterday. probably didn't drink enough water. not takin taurine. would you recommend the taurine?[/QUOTE]

Yes I would recommend taurine. You can get some killer muscle cramps on clen and it will help with them.  

07 Dec 2005 19:29
Storm
Well sides usually occur the first 7-10day of clen then disapate.. yes taurine at 10g a day is best  

07 Dec 2005 19:35
AMERFOOTBALL
thanks guys. i am leaning towards the headache being a migraine (nothing related to then clen) due to the vomiting. will continue the clen and see what happens.  

07 Dec 2005 20:06

Login   or  Signup to comment
 


Related